The Darboux problem for degenerate hyperbolic equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 49-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a5,
author = {A. M. Nakhushev},
title = {The {Darboux} problem for degenerate hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {49--56},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a5/}
}
A. M. Nakhushev. The Darboux problem for degenerate hyperbolic equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 49-56. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a5/